# SDR CALA2015071400558

- Difficulty date: July 9, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 79,560 hours, 19,579 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 271N61191
- Condition: Ruptured
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

COMPLETE LOSS OF LT HYD, FOUND RT LG DOWN LOCK ACTUATOR HYD LINE LEAKING.  REPLACED HYD LINE IAW AMM 20-10-10-401.  LEAK CHECKED LINE, NO LEAKS FOUND.  NEW HYD LINE INSTALLED MFG NR IS 271N6119-1.
